# SDR ASAA2021062935198

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 26,067 hours, 8,420 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Chip Detector
- Part number: 35079751
- Condition: Damaged
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EC N2480001 IN WO 1872439, FOUND ENG 2 STARTER MAGNETIC CHIP DETECTOR ASSY DAMAGED. GROUNDED - YES. REMOVED AND REPLACED ENG #2 STARTER MAGNETIC CHIP DETECTOR ASSY AND LEAK CHECK, NO LEAKS FOUND PER B737-900 AMM 80-11-01-360-801-F00 A/C GOOD FOR SERVICE.
